# SDR AALA20130301024

- Difficulty date: March 1, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 40,011 hours, 19,015 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD -  INFLIGHT ORD-DFW  CREW REPORTED FUEL WAS NOT BURNING OUT OF CENTER TANK AND WING TANKS WERE DECREASING AND CENTER FUEL PRESSURE LOW LIGHT WAS ON.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH CENTER TANK BOOST PUMPS AND PUMP WIRING HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION.
